Results 1 to 8 of 8
Extra Strenght Tylenol
  1. #1
    Jack Armstrong is offline New Member
    Join Date
    Feb 2007
    Posts
    1

    Default Extra Strenght Tylenol

    I know this may seem on the light side comparied to some of the pain killer addictions that I have been reading on this forum. As a new member to this sight I was wondering if anyone had ever had a problem with over the counter Extra Strenght Tylenol. I find myself taking up to 12 of these pills everyday and this seems very high levels. I take them three times a day 4 at a time. I have been doing this for the last two years and can't seem to get out of the habit. I had a leg amputation two years ago but don't feel any excess pain from this experience other than the normal day to day aches and pains of every day life. I have tried to stop several times but find myself going back to these pills in a couple of days. Other than constipation I seem not to have any side effects but feel this is a problem that should not continue. Anyone have any experience with this problem, any suggestions would be helpful.

  2. #2
    AlrpazolamNewbie is offline New Member
    Join Date
    Feb 2007
    Posts
    7

    Default

    I understand completely where you are coming from. I have done this same thing with Extra Strength Tylenol. I first started taking between 10-12 ibouprofen a day. I soon switched to Tylenol, however. Like you, I have never had any serious side effects. I'm sure we shouldn't be doing this, and it would probably be fairly easy to quit. Have you tried quitting in the past?

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    Although not a narcotic tylenol can cause liver damage.Taking tylenol without having pain to me is a sign that you may have a problem mentally.You really should talk to your family doctor about this as it could be a sign of worse habits ect to come.Good luck and I hope you get this resolved......Dave
    Last edited by mpvt; 02-25-2007 at 10:18 AM.

  4. #4
    Wolverine77 is offline New Member
    Join Date
    Feb 2007
    Posts
    5

    Default

    Tylenol is terrible for the liver when taken in high doses like you are taking. I would highly suggest you get your liver enzymes and kidney function tested.

  5. #5
    Join Date
    Feb 2007
    Posts
    74

    Default

    you're going to destroy your liver, my grandmother died that way, don't do it, aceptominphen is not good, if you're actually addicted, get help, if not (and I'm not sure it's even possible, but then again my boyfreind used to be addicted to snorting cocoa powder) then jstu stop, seriouly, soon, if you start peeing blood (and you will) then check yourself into a hospital ASAP but by then it'll probably be too late.

  6. #6
    FireRaven is offline New Member
    Join Date
    Feb 2007
    Posts
    1

    Default You're courting liver damage

    The maximum amount of Tylenol you should take is 3 grams a day -- and not for extended periods of time. Liver damage is a huge risk, and you can go from not having symptoms to feeling flu-like to needing a liver transplant in order to live in nothing flat.

    Just because you can get a med OTC doesn't mean it's "safe."

  7. #7
    kevin9494 is offline Member
    Join Date
    Feb 2007
    Posts
    94

    Default Answer to extra strength tylenol

    According to my pharmacy, you should never take more than 4,000 mgs of tylenol per day. All that tylenol eats away at your stomach lining which could lead to a whole slew of different problems. You can get an ulcer and your liver will be in jeopardy. You may want to try something that doesn't have as much tylenol in it. K.T.

  8. #8
    craz_chick is offline Member
    Join Date
    Mar 2005
    Location
    Canada.
    Posts
    70

    Default

    I have heard the same stomach problems as have been posted. Please do your best to stop takeing them esspecially for no reason (pain etc.) I have to take like 4 pills when I have a headache so I dont take them unless it is the only thing around advil seems to work for my headaches unless they are migains, which my dr gave me T3's for but they also dont seem to work and I find I need to take 4 or more. I know of the stomache problems and dont really want them so I try to find something that works for me.
    I am hop[ing you can stop maybe buying them so they are not readily avaible, maybe find something that can take your mind off of them or get distracted/side tracked by something else.
    What about taking a jelly bean instead? mind over matter. I am not sure just a sugestion. good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22